MathSciNet Relay Station
MathSciNet bibliographic data
MR1331876 (96e:39020) 39B52 (39B72)
Schwaiger, Jens Functional equations for homogeneous polynomials arising from multilinear mappings and their stability. Polish-Austrian Seminar on Functional Equations and Iteration Theory (Cieszyn, 1994). Ann. Math. Sil. No. 8 (1994), 157–171.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement